Volume 20, Number 4
Previous Issue Next Issue

Abderrahmane Nitaj

J. Comp. Math., 20 (2002), pp. 337-348

Preview Full PDF 173 1733 Abstract

Xiao Yuan Qian

J. Comp. Math., 20 (2002), pp. 349-362

Preview Full PDF 166 1755 Abstract

Qiu Hui Chen, Hin Zhao Liu & Wen Sheng Zhang

J. Comp. Math., 20 (2002), pp. 363-372

Preview Full PDF 164 1764 Abstract

Wei Chen, Qiao Yang, Wei Jun Jiang & Si Long Peng

J. Comp. Math., 20 (2002), pp. 373-380

Preview Full PDF 181 1768 Abstract

Jin Ru Chen & Jun Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390

Preview Full PDF 167 1689 Abstract

Ping Wen Zhang & Xiao Ming Zheng

J. Comp. Math., 20 (2002), pp. 391-412

Preview Full PDF 178 1734 Abstract

Cheng Long Xu & Ben Yu Guo

J. Comp. Math., 20 (2002), pp. 413-428

Preview Full PDF 170 1806 Abstract

Ying Chen, Jia Fu Lin & Qun Lin

J. Comp. Math., 20 (2002), pp. 429-436

Preview Full PDF 165 1718 Abstract

Zhong Zhi Bai & Shao Liang Zhang

J. Comp. Math., 20 (2002), pp. 437-448

Preview Full PDF 181 1828 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard